MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113602
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a work order invoice for a simplygo mini portable oxygen concentrator due to a diagnostic test performed; power connector broken; check valves leaking; bed alarm.There was no report of serious patient harm or injury.There was no report of medical intervention.The parts were replaced, and the machine was calibrated.This report is being submitted due to the check valves leaking.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19761834
Report Number2518422-2024-44979
Device Sequence Number8920244
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public00606959032408
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown